MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX GO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX GO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TMX WGN 25CT24/CS MG/DL #383237
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 10/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Consumer reported complaint for high blood glucose test results and error messages (e-3 and e-5).The customer is concerned with test results from results obtained on (b)(6) 2024 of 445 and 475 mg/dl (fasting/non-fasting was not disclosed).The customer¿s expected blood glucose test result range was not provided.The customer feels well and did not report any symptoms.Customer stated that due to the high results and error messages she had contacted her doctor on the day of the call.Customer stated that the doctor was out of the office, and she was not given any instructions.During the call, a back-to-back blood test was not performed by the customer.The product is not stored according to specification (kitchen).The test strip lot manufacturer¿s expiration date is 01/19/2026 and open vial date was not provided.The meter memory was not reviewed for previous test result history.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).B2: adverse event report is being submitted due to customer contacting doctor due to meter results and error messages.Meter and test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-020: user's test strip had poor storage.Note: manufacturer contacted customer in a follow-up call on 31-oct-2024 to ensure the customer's condition had improved - able to establish contact with customer who stated she had gone to the doctor's office on (b)(6) 2024.Customer stated the diagnosis had been high blood glucose and that she had been prescribed insulin due to her blood glucose being so high.Customer reported no diabetic symptoms at the time of the follow-up call.

Brand Name
TRUE METRIX GO
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key20698015
Report Number1000113657-2024-00450
Device Sequence Number3714531
Product Code NBW
UDI-Device Identifier00021292007829
UDI-Public(01)00021292007829(17)260129(10)ZC5747S
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K143548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/29/2026
Device Model NumberSTRIP, TMX WGN 25CT24/CS MG/DL #383237
Device Lot NumberZC5747S
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/25/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2024
Initial Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown